# SDR SWAA2021060218023

- Difficulty date: September 6, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,161 hours, 24,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Broken
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231KF HAS ONE INSERT MISSING; 2 BROKEN INSERTS ON BOTTOM SIDE; ALSO TOP SIDE OF FLOOR PANEL HAS NUMEROUS DENTS & HEEL IMPRINTS. / INSTALLED NEW CABIN FLOORBOARD PER AMM 53-21-00.
